MAUDE Adverse Event Report: I.T.S. GMBH CLAVICLE PLATE, 2.5MM, 8-HOLE

I.T.S. GMBH CLAVICLE PLATE, 2.5MM, 8-HOLE
Model Number 21121-8
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/07/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of this plate were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation, this complaint is deemed unconfirmed.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that a clavicle plate, medial, 2.5mm, 8-hole was determined to be broken postoperatively.Original implant date unknown.A revision surgery was performed on (b)(6) 2013.

Brand Name
CLAVICLE PLATE, 2.5MM, 8-HOLE
Common Device Name
CLAVICLE PLATE, 2.5MM, 8-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8225471
Report Number3004369035-2013-00006
Device Sequence Number1997241
Product Code HRS
UDI-Device Identifier09120034304415
UDI-Public09120034304415
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K050852
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2013
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21121-8
Device Catalogue Number21121-8
Device Lot Number00/0906-08
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2013
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;